# SDR AALA202103169007

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 85,508 hours, 10,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 37,967 hours, 4,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR 1L, ESCAPE SLIDE RAFT INFLATION CYLINDER PRESSURE BELOW GREEN BAND AND IN THE RED ZONE. ESCAPE SLIDE WAS REMOVED AND REPLACED IAW JOB CARD 72L80025001.
